American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Alexander Premet. An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics . Trans. Amer. Math. Soc. 347 (1995) 2961-2988. MR 1290730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] K. F. Lai and Ronnie Lee. Finite Group Actions on Siegel Modular Spaces . Trans. Amer. Math. Soc. 345 (1994) 37-45.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Jian Bei An. Weights for classical groups . Trans. Amer. Math. Soc. 342 (1994) 1-42. MR 1136543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Mohan S. Putcha. Sandwich matrices, Solomon algebras, and Kazhdan-Lusztig polynomials . Trans. Amer. Math. Soc. 340 (1993) 415-428. MR 1127157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Jeffrey Adams and Allen Moy. Unipotent representations and reductive dual pairs over finite fields . Trans. Amer. Math. Soc. 340 (1993) 309-321. MR 1173855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Romuald Dąbrowski. Kloosterman sums for Chevalley groups . Trans. Amer. Math. Soc. 337 (1993) 757-769. MR 1102221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Mohan S. Putcha and Lex E. Renner. The canonical compactification of a finite group of Lie type . Trans. Amer. Math. Soc. 337 (1993) 305-319. MR 1091231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Eng-Chye Tan. Geometry of weight diagrams for ${\rm U}(n)$ . Trans. Amer. Math. Soc. 336 (1993) 173-192. MR 1131077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Zong Zhu Lin. Loewy series of certain indecomposable modules for Frobenius subgroups . Trans. Amer. Math. Soc. 332 (1992) 391-409. MR 1052908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Richard Dipper and Gordon James. $q$-tensor space and $q$-Weyl modules . Trans. Amer. Math. Soc. 327 (1991) 251-282. MR 1012527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Robert A. Proctor. A generalized Berele-Schensted algorithm and conjectured Young tableaux for intermediate symplectic groups . Trans. Amer. Math. Soc. 324 (1991) 655-692. MR 989583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Jan Okniński and Mohan S. Putcha. Complex representations of matrix semigroups . Trans. Amer. Math. Soc. 323 (1991) 563-581. MR 1020044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] J. Matthew Douglass. Cells and the reflection representation of Weyl groups and Hecke algebras . Trans. Amer. Math. Soc. 318 (1990) 373-399. MR 1035211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Lenny K. Jones. Centers of generic Hecke algebras . Trans. Amer. Math. Soc. 317 (1990) 361-392. MR 948191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Eldar Straume. Weyl groups and the regularity properties of certain compact Lie group actions . Trans. Amer. Math. Soc. 306 (1988) 165-190. MR 927687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Donald G. James. Representations of anisotropic unitary groups . Trans. Amer. Math. Soc. 306 (1988) 791-804. MR 933318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] John R. Stembridge. First layer formulas for characters of ${\rm SL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 299 (1987) 319-350. MR 869415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Henning Haahr Andersen. On the generic structure of cohomology modules for semisimple algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 397-415. MR 831206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] H. Bass and W. Haboush. Linearizing certain reductive group actions . Trans. Amer. Math. Soc. 292 (1985) 463-482. MR 808732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] David H. Collingwood. Embeddings of Harish-Chandra modules, ${\germ n}$-homology and the composition series problem: the case of real rank one . Trans. Amer. Math. Soc. 285 (1984) 565-579. MR 752491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] David H. Collingwood. Harish-Chandra modules with the unique embedding property . Trans. Amer. Math. Soc. 281 (1984) 1-48. MR 719657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] R. B. Howlett and G. I. Lehrer. Representations of generic algebras and finite groups of Lie type . Trans. Amer. Math. Soc. 280 (1983) 753-779. MR 716849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] George Lusztig. Some examples of square integrable representations of semisimple $p$-adic groups . Trans. Amer. Math. Soc. 277 (1983) 623-653. MR 694380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] George Lusztig. Unipotent characters of the even orthogonal groups over a finite field . Trans. Amer. Math. Soc. 272 (1982) 733-751. MR 662064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Birgit Speh. Indecomposable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 265 (1981) 1-34. MR 607104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Andy R. Magid. Moduli for analytic left algebraic groups . Trans. Amer. Math. Soc. 260 (1980) 281-291. MR 570790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Nolan R. Wallach. The analytic continuation of the discrete series. II . Trans. Amer. Math. Soc. 251 (1979) 19-37.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3